# SDR CA970206009

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690B
- Engine: Garrtt TPE3315
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 33036710
- Condition: Cracked
- Location: Along Screws
- Part time: 4,728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LATERAL CRACK RUNNING ALONG THE FASTENING SCREWS OF THE OUTBOARD WINDOW. THE CRACK COULD NOT BE SEEN WITH A PRISM AND WAS ONLY DETECTED WHEN IT SPLIT THE WINDOW IN TWO AT THE FORWARD CORNER DOWN TO THE MIDWAY POINT. SUBMITTER STATES THE CRACK PROBABLY CREPT AONG THE FASTENER LINE FOR SOME TIME BEFORE DETECTION.
